MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN.3; GLYCOSYLATED HEMOGLOBIN ASSAY

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN.3; GLYCOSYLATED HEMOGLOBIN ASSAY
Catalog Number 07559674190
Medical Device Problem Codes High Test Results (2457); Human-Device Interface Problem (2949); Adverse Event Without Identified Device or Use Problem (2993); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c 513 analyzer serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable tina-quant hemoglobin a1cdx gen.3 results from the cobas c 513 analyzer.The patient's initial result on 06-jun-2024 was 9.3%.On (b)(6) 2024, the result was 9.3%.On (b)(6) 2025, the result was 9.5%.On (b)(6) 2025, from a cobas c 503, the result was 9.25%.The doctor questioned the historical results as they did not match a fructosamine result, and the patient had a normal blood glucose result.The doctor ordered a high-performance liquid chromatography (hplc) test because the historical hba1c results did not match with the fructosamine and normal glucose results.On (b)(6) 2025, there was a (hplc) hba1c result of 5.43% and a result of 3.74% from an unknown source.
 
Additional Manufacturer Narrative
Medwatch fields b7 other relevant history and concomitant medical products updated.The patient sample is not available for investigation.The investigation analyzed the patient's hba1c results and determined that the result of 3.74% from the competitor analyzer was too low.The investigation determined the event was consistent with an unidentified hemoglobin variant in the patient's sample, which interfered with the competitor's assay method.The investigation did not identify a product problem.

Brand Name
TINA-QUANT HEMOGLOBIN A1CDX GEN.3
Common Device Name
GLYCOSYLATED HEMOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22176049
Report Number1823260-2025-01784
Device Sequence Number7818621
Product Code PDJ
UDI-Device Identifier04015630942787
UDI-Public04015630942787
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K160571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07559674190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
METFORMIN
Patient Age38 YR
Patient SexUnknown